# SDR AALA202111221048

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737*
- Aircraft serial: 40764
- Aircraft time: 30,549 hours, 12,650 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR LOCK IS DIFFICULT TO SLIDE. ADJUSTED LOCK PER 25-40-00
